# SDR AALA20180122003

- Difficulty date: January 21, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 56,174 hours, 22,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02031461201
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY AND LENS BROKEN AT SEAT ROW 14 DEF.  REPLACED THE LIGHT ASSEMBLY AND LENS IAW AMM 33-51-04.
